CAN A DR. GIVE U METHADONE TO COME OFF LORTAB??? DOES ANYONE NO?
I WAS TOLD BY A CLINIC WHAT THEY DO TO GET PEOPLE OFF OF OPIOTES THEY GIVE THEM METHADONE.
CAN THIS BE TRU, I ALWAYS THOUGH METHADONE WAS FOR HERION ADDICTION. AND ITS ANOTHER PAIN KILLER, AND MORE POWERFUL THAN LORTAB.. CAN SUMBODY TELL ME IF THIS IS CORRECT ?, CAN THEY DO THAT? MY WORST FEAR IS BEING HOOKED ON ANOTHER TYPE OF PILL.
LOST OUT HERE SOMEONE HELP
OMG..Do NOT take methadone..You think you have problems now..that is jumping out of the frying pan and into the fire. I made that same mistake. Methadone w/ds are some of the hardest w/ds to go through hands down!! Worse than heroin. Ask you dr. if he's ever been addictied to methadone and if he tried getting off of it.
How many Lortab are you taking? This can be done without evil methadone..I have an old post I made about this very issue.i will try to bump it up so you can take a read..
thank you so much for making me a little more aware of methadone.
in las vegas all dr's. wanna do out here is just give u any pill for everything, its tricky cuz if the DR prescribes it ooh nuthings wrong with it it has to be great thats where basically my addiction started. i never saw my self as an addict cuz i had a script for it.
ive never tried methadone for sum reason im scared of it.
rite now im taking 15-20 lortabs a day. its really bad. i take 5 at a time.
up til yesterday i was clean well 3days it was a start
but i fell back into my demons and bought sum. i bought 30 pills at around 8-9 pm
and dont even ask how many i have left. i need help so bad!! this website is great alot of people just like me facing the same problems, at least i have somewhere to go and write peaople or just write and ask questions. this website fell rite into my lap no joke i was surfing the net & boom this website opened on my computer. i do believe it means sumthing. its god way of saying time 4 a change!! at least i hope.. thanx for the advice
I went cold turkey. I knew I wouldn't do the taper correctly and I didn't want to be given any other drugs. The hardest was going cold turkey off the Ambien. I thought I would die for about a week. The lortab wasn't as bad because I wasn't as addicted to them. I only binge used them. I hope you are able to find a way to do this without the help of meds. I feel that is just trading one fix for another. But that is my opinion and not necessarily what is best for everyone.
You're taking quite a bit. a lot. If you can taper, that's one way. But most can't do that without help. You can c/t, and come out. You'll probably have a couple of bad weeks, and for sure 4-5 days. If you can't do either, talk to some folks on this site that have used sub. There is no easy way, unless the sub will work for you. I have absolutely no experience with it. Some praise it, some hate it. These are your options, unless you can go to a rehab center. What ever way works for you, do it. the sooner the better. I wouldn't wish going c/t on anybody, but that's how many of us quit.
being in las vegas is the perfect place. and ur rite the dr's here just give give give never thinkin of the outcome for some of their patients with addictions. if tapering does not work for u then maybe u want to think about rapid detox. know of a few peolpe that have done the procedure and are drug free. just think about it if interested can give u info take care! DN
i feel for you. i was on 15-20 lortab a day my self. sometimes more. i went off in october and went back on in april now trying to kick the habbit again and im gonna have to go to treatment. its the only way, i can't kick it on my own. i leave for treatment july 29th thats on week from today. i would stay away from methadone and suboxone the docs say they are not addictive, but believe me they are. i would suggest getting clean with every one in your live, letting the cat out of the bag. find some out patient chemical dependancy treatment and think about inpatient. its not convienient for me to go. i have three sons and an 18month old daughter. its going to be super hard to leave my family and life here but i know i have to go. its something for you to think about. best of luck to ya. and god bless. christina
I'm a 31 year old mother of four. I've been addicted to lortabs, perks, oxy, mostly lortabs for 6 years. I've came off lortabs twice and neither time was it easy. I was throwing up none stop for three days. Ended up in the hospital with ivs. It's very hard to stop. Both time I ended up right back on them. This last time I stopped I went without taking anything for four months. I was happy and feeling good they crossed my mind often but I didn't give in. I started getting depressed and worrying about everything just like years before and then I had a tooth ache one day and told myself it would be ok to just take one. That I would be strong enough to not have to have another. And that worked out. So then I started taking them anytime I would have really bad pain and I was still thinking I would do ok and be able to walk away. I let my guard down and just like that I'm back on them again. I take ten or more 10s a day if I have it. I have never had a regular doctor so I don't get scrips. That's where the worst comes in. There's times u can't find them and then the sickness comes. The fear of not having one sets in and all the bs that comes with it. It's being sick that I'm afraid of. Because I can't let myself get sick. I have four kids to take care of and they need me. So if I'm laying in bed sick I can't help them. There's no one else to take care of them. I hate the habit and would walk away again if I wasn't afraid. But I want to so bad. I hate them and I hate myself at times for doing this to myself and my kids. I want to be able to enjoy my life with my kids without worrying where the next pill is coming from. And that's a worry from sun up to sun down. It has controlled my life for so long it's became a depression over it as well. I need help but I'm afraid to leave my kids or to have that type of background. So I've never ask for help. I wish I knew something that I could take to lessen the W/D from coming off tabs. Scared mother here. Really needing help. Four beautiful kids awaits a better life and I want to be able to give that to them. They deserve it more than anything. I remember when I was younger and the hospital have me lortabs it made me sick to take. I'd flush a whole bottle of them lol. I wish to god it was like that now. But years later and a few surgeries later I was hooked. I also thought about the methodone to come off the lortab. Idk if I should or not. I'd hate to try something and it make things worse.
Lady67, I on day 9 W/D off hydrocondone. I also take ambien 10 mg. Have been for about 2 yrs. Was going to ct off them as soon as I got strong enough. Tell me what to expect. I've read a couple of post on it
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.